Alert archive / Indiana / Red Flag Warnings in 2010

Red Flag Warning 6, NWS Indianapolis, IN

October 20, 201039 counties in Indiana

NWS Indianapolis, IN issued this red flag warning at Oct 20, 2010, 6:51 AM EDT for 39 counties in Indiana. It took effect at Oct 20, 2010, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 20, 2010, 6:51 AM EDT (10:51 UTC)
In effect from
Oct 20, 2010, 2:00 PM EDT
Expired
Oct 20, 2010, 8:00 PM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2200 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WWUS83 KIND 201051
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
651 AM EDT WED OCT 20 2010

...CRITICAL FIRE DANGER EXPECTED THIS AFTERNOON AND POSSIBLY
THURSDAY AFTERNOON...

.A COMBINATION OF CONTINUED DRY CONDITIONS...LOW AFTERNOON
RELATIVE HUMIDITIES...AND STRONG GUSTY WINDS WILL LEAD TO CRITICAL
FIRE DANGER CONDITIONS THIS AFTERNOON. SIMILAR CONDITIONS ARE
POSSIBLE FOR THURSDAY AFTERNOON AS WELL.

INZ021-028>031-035>049-051>057-060>065-067>072-201900-
/O.NEW.KIND.FW.W.0006.101020T1800Z-101021T0000Z/
/O.NEW.KIND.FW.A.0006.101021T1800Z-101022T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
651 AM EDT WED OCT 20 2010

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

FUEL MOISTURES AVERAGING 8 PERCENT...ALONG WITH AFTERNOON RELATIVE
HUMIDITY APPROACHING 25 PERCENT AND WINDS OF 15 TO 20 MPH WITH
GUSTS UP TO 30 MPH WILL CREATE CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON...AND POSSIBLY AGAIN ON THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NIELD
2 follow-up statements
133 
WWUS83 KIND 201656
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1256 PM EDT WED OCT 20 2010

...CRITICAL FIRE DANGER EXPECTED THIS AFTERNOON AND POSSIBLY
THURSDAY AFTERNOON...

.A COMBINATION OF CONTINUED DRY CONDITIONS...LOW AFTERNOON
RELATIVE HUMIDITIES...AND STRONG GUSTY WINDS WILL LEAD TO
CRITICAL FIRE DANGER CONDITIONS THIS AFTERNOON. SIMILAR
CONDITIONS ARE POSSIBLE FOR THURSDAY AFTERNOON AS WELL.

INZ021-028>031-035>049-051>057-060>065-067>072-210100-
/O.CON.KIND.FW.W.0006.101020T1800Z-101021T0000Z/
/O.CON.KIND.FW.A.0006.101021T1800Z-101022T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1256 PM EDT WED OCT 20 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...


THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

FUEL MOISTURES AVERAGING 8 PERCENT...ALONG WITH AFTERNOON
RELATIVE HUMIDITY APPROACHING 25 PERCENT AND WINDS OF 15 TO
20 MPH WITH GUSTS UP TO 30 MPH WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON...AND POSSIBLY AGAIN ON THURSDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

JH
767 
WWUS83 KIND 202358
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
758 PM EDT WED OCT 20 2010

...CRITICAL FIRE DANGER POSSIBLE THURSDAY AFTERNOON...

.A COMBINATION OF CONTINUED DRY CONDITIONS...LOW AFTERNOON
RELATIVE HUMIDITIES...AND STRONG GUSTY WINDS WILL LEAD TO
CRITICAL FIRE DANGER CONDITIONS THURSDAY AFTERNOON. CRITICAL FIRE
DANGER CONDITIONS HAVE ENDED FOR THIS EVENING AS WIND GUSTS ARE
DIMINISHING AND RELATIVE HUMIDITIES ARE INCREASING.

INZ021-028>031-035>049-051>057-060>065-067>072-210800-
/O.EXP.KIND.FW.W.0006.000000T0000Z-101021T0000Z/
/O.CON.KIND.FW.A.0006.101021T1800Z-101022T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
758 PM EDT WED OCT 20 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. CRITICAL FIRE
DANGER CONDITIONS HAVE ENDED FOR THIS EVENING AS WIND GUSTS ARE
DIMINISHING AND RELATIVE HUMIDITIES ARE INCREASING. 

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. FUEL MOISTURES AVERAGING 8 PERCENT...
ALONG WITH AFTERNOON RELATIVE HUMIDITY APPROACHING 25 PERCENT AND
WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 25 TO 30 MPH WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

RYAN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this red flag warning went out at Oct 20, 6:30 AM EDT, 21 minutes earlier.

Area forecast discussion, Oct 20, 6:30 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 AM EDT WED OCT 20 2010

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

HIGH PRESSURE WILL REMAIN IN CONTROL OF THE REGION FOR TODAY. A COLD
FRONT IS EXPECTED TO DROP SOUTH ACROSS INDIANA TONIGHT THROUGH
EARLY THURSDAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT
THURSDAY AFTERNOON AND FRIDAY. ANOTHER FRONTAL SYSTEM IS EXPECTED
TO DROP DOWN FROM THE GREAT LAKES AND STALL ACROSS THE AREA OVER
THE WEEKEND...WHILE SEVERAL WAVES OF LOW PRESSURE RIPPLE ALONG THE
FRONT. THIS FRONT MAY TEND TO MOVE NORTH OF THE AREA EARLY NEXT
WEEK IN RESPONSE TO A DEVELOPING STORM SYSTEM IN THE NORTHERN
PLAINS.

&&

.NEAR TERM /TODAY/...

AS OF 3 AM THIS MORNING IR SATELLITE DEPICTING A FAIR AMOUNT OF
MID TO HIGH LEVEL CLOUDS STREAMING OVER THE FORECAST AREA...ENOUGH
TO PREVENT TEMPERATURES FROM DIPPING IN WIDESPREAD FROST
TERRITORY. WILL CONTINUE TO INCLUDE PATCHY FROST IN THE FORECAST
AS A FEW LOCATIONS COULD REACH THE MID 30S BY LATER THIS MORNING
SUCH AS RURAL LOCALES AND NORMALLY COOLER LOW LYING AREAS.

OTHERWISE...FOR THE REST OF TODAY HIGH PRESSURE REMAINS IN CONTROL
OF THE AREA...WHILE A TROUGH DIVES THROUGH THE GREAT LAKES REGION
CREATING A STRONG PRESSURE GRADIENT AS FAR SOUTH AS INDIANA.
STRONG GUSTY SW/W WINDS CAN BE EXPECTED THIS
AFTERNOON...SUSTAINED 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. THIS
WILL LEAD TO AN ENHANCED FIRE DANGER ACROSS THE AREA WHICH IS
DISCUSSED BELOW IN THE FIRE SECTION. IN TERMS OF TEMPS...WENT A
DEGREE OR TWO ABOVE GUIDANCE. WITH STRONG SW/W FLOW DEVELOPING
ACROSS THE AREA TODAY...MOSTLY SUNNY SKIES AND RISING THICKNESSES
AND HEIGHTS CENTRAL INDIANA COULD SEE 68-72 ACROSS THE FORECAST AREA.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

THIS EVENING WINDS WILL ABATE SOMEWHAT AS A DRY COLD FRONT
APPROACHES THE AREA FROM THE NORTH. THE FRONT IS PROJECTED TO
REACH CENTRAL INDIANA AROUND MIDNIGHT AND THEN DROP SOUTH OF THE
STATE BY 12Z THU MORNING. A LACK OF DEEP MOISTURE WITH THIS FRONT
WILL KEEP IT MOVING THRU DRY. WINDS ARE PROJECTED TO PICK UP ALONG
THE FRONT AROUND 10 TO 12 MPH WITH A FEW GUSTS TO 18-20 MPH
POSSIBLE. ANOTHER LULL CAN BE EXPECTED BY THU MORNING AND THEN
WINDS PICK UP ONE LAST TIME LATE THU MORNING/EARLY AFTERNOON WHEN
CAA COMMENCES ACROSS THE REGION.

VERY LOW DEW POINTS ARE EXPECTED TO MIX DOWN WITH THIS
CAA...ENOUGH TO PUT CENTRAL INDIANA IN ANOTHER FIRE RISK BY THU
AFTERNOON. (AGAIN DISCUSSED IN FIRE SECTION BELOW) COOLER TEMPS
CAN BE EXPECTED IN THE WAKE OF THE FROPA...HIGHS LOW TO MID 60S.

ATTENTION THEN TURNS TO FROST POTENTIAL THU NIGHT/FRI MORN. WINDS
FINALLY BEGIN TO CALM THU NIGHT AND WITH LOWS PROJECTED TO DROP IN
THE LOW TO MID 30S THE POTENTIAL FOR FROST EXISTS. NOT SURE AT
THIS POINT IF WINDS WILL DECOUPLE ENTIRELY AND THIS WILL DEPEND
HEAVILY ON HOW MUCH FROST WE CAN GET. FOR NOW DECIDED TO MENTION
PATCHY FROST IN FORECAST/HWO AND ALLOW LATER SHIFTS TO UPDATE WITH
LATEST TRENDS.

&&

.LONG TERM /SATURDAY THROUGH NEXT TUESDAY/...

ENSEMBLE DATA INDICATE THE LOCAL AREA WILL BECOME INFLUENCED BY
THE SUB TROPICAL BRANCH OF THE JET STREAM BY THIS WEEKEND AS OLD
UPPER LOW OVER THE SOUTHWEST PARTS OF THE COUNTRY LIFTS OUT. THIS
SHOULD RESULT IN A WETTER PATTERN OVERALL. BY EARLY NEXT
WEEK...ENSEMBLES SUGGEST THE DEVELOPMENT OF A LARGE DEEP TROUGH
OVER THE MIDDLE OF THE COUNTRY. APPEARS TO BE AT LEAST SOME THREAT
FOR PRECIPITATION EVERY DAY IN THE LONG TERM...SIMILAR TO WHAT WAS
IN THE PREVIOUS FORECAST. THERE MAY A RELATIVE MINIMUM IN THE
PRECIPITATION THREAT AROUND MONDAY...BUT WON/T GET TOO FANCY THIS
FAR OUT.

&&

.AVIATION /DISCUSSION FOR THE 20/12Z TAFS/...

VFR THROUGH THE PERIOD. WINDS WILL BE THE CONCERN OF IMPACT FOR THIS
PACKAGE.

STRENGTHENING SURFACE PRESSURE GRADIENT AND GOOD MIXING WILL LEAD TO
SUSTAINED WINDS OF 14-16KT W/ GUSTS OF 23-26KT AT ALL SITES LATE
THIS MORNING THROUGH THE AFTERNOON. WINDS WILL BE FROM 240-260
DEGREES.

LOW LEVEL WIND SHEAR APPEARS TO BE AN OUTSIDE POSSIBILITY FOR
TONIGHT...BUT SIG DIFFERENCES BETWEEN GFS AND NAM SOUNDINGS WITH
RESPECT TO THE STRENGTH OF WINDS 1-2KFT OFF THE DECK. WILL ADVISE
ONCOMING FORECASTERS TO MONITOR THROUGH THE DAY.

OTHERWISE...NO SIGNIFICANT WX WITH ONLY SOME HIGH CLOUDS IN THE AREA.

&&

.FIRE WEATHER...

SUSTAINED WEST TO SOUTHWEST SURFACE WINDS OF 15 TO 20 MPH WILL
DEVELOP BY THIS AFTERNOON WITH GUSTS OF 25 TO 30 MPH. MINIMUM
RELATIVE HUMIDITIES ARE FORECAST TO BE 25 TO 30 PERCENT ACROSS
MUCH OF CENTRAL INDIANA. THESE CONDITIONS COUPLED WITH 10 HR FUEL
MOISTURES AVERAGING 8 PERCENT WILL LEAD TO AN ENHANCED FIRE DANGER
THIS AFTERNOON.

THURSDAY AFTERNOON IS ALSO LOOKING LIKE A CRITICAL FIRE DAY AS
WINDS PICK UP BEHIND THE COLD FRONT FROM THE NORTHWEST AT
SUSTAINED 10 TO 15 MPH WITH GUSTS OF 20 TO 25 MPH. LOW RELATIVE
HUMIDITIES OF AROUND 25 PERCENT CAN ALSO BE EXPECTED. THIS WILL NEED
TO BE MONITORED AS WE GET CLOSER FOR POSSIBLE ADDITIONAL FIRE WEATHER
HEADLINES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JAS/SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....JAS
AVIATION...NIELD
FIRE...SMF
Hazardous weather outlook, Oct 20, 3:44 AM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
344 AM EDT WED OCT 20 2010

INZ021-028>031-035>049-051>057-060>065-067>072-210745-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
344 AM EDT WED OCT 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST IS POSSIBLE THIS MORNING...MAINLY ACROSS RURAL AND
LOW LYING LOCATIONS.

DRY CONDITIONS AND GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL LEAD TO
AN ENHANCED FIRE DANGER ACROSS CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

DRY CONDITIONS AND GUSTY NORTHWEST WINDS THURSDAY AFTERNOON WILL
LEAD TO AN INCREASED FIRE DANGER FOR CENTRAL INDIANA.

FROST WILL ONCE AGAIN BE A POSSIBILITY EARLY FRIDAY MORNING AS
TEMPERATURES FALL INTO THE LOWER AND MID 30S ACROSS MUCH OF
CENTRAL INDIANA.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY. THESE
STORMS ARE NOT ANTICIPATED TO BE SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FIRE RELATED INCIDENTS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 6:51 AM EDTFire Weather WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more20 hr

Nearby

Red Flag Warnings in Indiana, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.